# SDR SWIA201232150

- Difficulty date: November 8, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 22,296 hours, 13,471 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WITH RIGHT PACK ON ENGINE 2 BLEED, STRONG SMOKE SMELL IN COCKPIT AND SMOKE IN THE CABIN.  TURNED RIGHT PACK OFF AND SMOKE BEGAN TO DISSIPATE.  (FLT 5180)  FOUND THE RIGHT PACK HIGH TEMP UNCONTROLLABLE IN AUTO OR MANUAL.  REPLACED THE RIGHT ACM ASSEMBLY.  P/N: GG670-95009-5 S/N OFF: 01090
